# SDR SWAA2017110217470

- Difficulty date: October 27, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 49,637 hours, 28,934 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR HOLDER OUT OF ADJUST.  ADJUSTED HOLDER PER AMM.
